# SDR AUS20040500

- Difficulty date: June 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: GENM2585015
- Condition: Faulty
- Location: Buffet/Galleys
- Part time: 42,295 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) FORWARD GALLEY OVEN FAILED.  FIRE EXTINGUISHED DISCHARGED INTO OVEN.
